# SDR 95ZZZX2557

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2070Z
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- System (JASC): 3340 · Exterior Lighting
- Part: Flash Tube
- Part number: A469B
- Condition: Failed
- Location: Strobe
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH TUBE BURNED OUT.  SAME PROBLEMS AS ALL THE OTHERS.  REMOVED AND REPLACED.
